MAUDE Adverse Event Report: BOSTON SCIENTIFIC - FREMONT (CE) HYDRO THERMABLATOR (HTA) ENDOMETRIAL ABLATION SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL

BOSTON SCIENTIFIC - FREMONT (CE) HYDRO THERMABLATOR (HTA) ENDOMETRIAL ABLATION SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number M00658001R0
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a genesys hydrothermablation endometrial ablation system was used in a hydrothermablation (hta) procedure performed on (b)(6) 2016.According to the complainant, during hysteroscopy phase, the physician wanted to perform additional hysterocopy but the machine went directly to seal integrity check phase without touching or pressing the control buttons.The procedure was completed using the same console.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be doing well.

Brand Name
HYDRO THERMABLATOR (HTA) ENDOMETRIAL ABLATION SYSTEM
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - FREMONT (CE)
47215 lakeview blvd
north dock
fremont CA 94538
MDR Report Key6172631
Report Number3005099803-2016-03913
Device Sequence Number19186980
Product Code MNB
UDI-Device Identifier08714729809357
UDI-Public(01)08714729809357(11)20120214
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00658001R0
Device Catalogue Number58001R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2016
Initial Report FDA Received Date12/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1